# SDR AALA202307245608

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A320*
- Aircraft serial: 6027
- Aircraft time: 29,737 hours, 11,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE ARMED LIGHT ON LOWER ELECTRONIC CENTRALIZED AIRCRAFT MONITOR DISAGREES WITH DOOR STATUS. LEADING EDGE LIGHT SHOWED DISARMED. FOUND THE DOOR INSLATION BEHIND DISARM/ARM HANDLE SLIGHTLY DISLODGED. ADJUSTED THE INSUALTION INTO PROPER PLACEMENT.
